MathSciNet Relay Station
MathSciNet bibliographic data
MR2566519 34B08
Yang, Yang; Zhang, Jihui Existence of infinitely many mountain pass solutions for some fourth-order boundary value problems with a parameter. Nonlinear Anal. 71 (2009), no. 12, 6135–6143.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement